Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I get black out at least once a day, what would be the cause of this?

Very often lately, at least once a day, I will stand up and walk a few feet then I feel like I m about to black out. My vision gets really narrow and I see stars for a few seconds. I haven t completely blacked out anytime yet. Do you have any idea what would be the cause of this or what I should do about it? 19 y/o Female- no medical history of problem
Asked On : Sun, 9 Jan 2011
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic Forum

The seeing " Stars " , if I am not wrong you may be referring to floaters , which occur due to presence of cells ( debris / inflammatory cells ) in the vitrious humor ( gel like substance between the retina and lens ) . A common sign in endopthalmitis , Get your eye examined buy a Ophthalmologist.

The narrowed can also be for the same reason. If you have pain or redness in the eye then you have to consider this seriously.

Thanks for visiting

Answered: Sun, 9 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor